# SDR DALA12001603355

- Difficulty date: June 9, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 33,693 hours, 4,727 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED L4 DOOR  AFT CORNER.  REPAIRED PER ERA 504326-14.
